# SDR YENA2025032600334

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N3044J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55108
- Aircraft time: 11,205 hours, 4,326 cycles
- Engine: PW1500G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#507, BOS-BNA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) '"R ENG FAULT ON DEP." INFO 30 R ENGINE FAULT - COWL A/ICE REDUND LOSS; RAN ENG TWICE IAW J30-21-01-01AAA-421C-A NO FAULTS NO HISTORY.'
